umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stabilization of the position of a Lagrangian system with elastic elements and bounded control, with and without measurement of velocities
St. Petersburg State Polytechnical University.
St. Petersburg State Polytechnical University.ORCID iD: 0000-0003-0730-9441
1997 (English)In: PMM: Journal of applied mathematics and mechanics, ISSN 0021-8928, E-ISSN 1873-4855, Vol. 61, no 3, 433-441 p.Article in journal (Refereed) Published
Abstract [en]

It is required to position a Lagrangian system whose free and controllable degrees of freedom are elastically linked. The equations of motion of such systems describe, in particular, the dynamics of a robot manipulator with elastic joints. The proposed control laws enable restrictions on the value of the control impulse to be taken into account. Zn particular, attention is given to the situation in which the velocities are not accessible to measurement. The analysis of the proposed control laws is based on Lyapunov’s direct method or, more specifically, on the Barbashin-Krasovskii theorem on asymptotic stability in the large. The proof uses an original method to verify that an auxiliary non-linear function, analogous to the total mechanical energy of a system, closed by a control law, is positive-definite. (C) 1997 Elsevier Science Ltd. All rights reserved.

Place, publisher, year, edition, pages
Elsevier , 1997. Vol. 61, no 3, 433-441 p.
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:umu:diva-37723DOI: 10.1016/S0021-8928(97)00055-5ISI: A1997YF57400012OAI: oai:DiVA.org:umu-37723DiVA: diva2:369707
Available from: 2010-11-12 Created: 2010-11-11 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Freidovich, Leonid B.
In the same journal
PMM: Journal of applied mathematics and mechanics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 33 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf